Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

On a cell entropy inequality for discontinuous Galerkin methods


Authors: Guang Shan Jiang and Chi-Wang Shu
Journal: Math. Comp. 62 (1994), 531-538
MSC: Primary 65M60; Secondary 35L65, 65M12
MathSciNet review: 1223232
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a cell entropy inequality for a class of high-order discontinuous Galerkin finite element methods approximating conservation laws, which implies convergence for the one-dimensional scalar convex case.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65M60, 35L65, 65M12

Retrieve articles in all journals with MSC: 65M60, 35L65, 65M12


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1994-1223232-7
PII: S 0025-5718(1994)1223232-7
Keywords: Conservation law, discontinuous Galerkin, entropy condition, convergence
Article copyright: © Copyright 1994 American Mathematical Society